# SDR AALA202010289011

- Difficulty date: October 28, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,551 hours, 7,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND 13WL EMERGENCY POWER SUPPLY UNIT BATTERY TO BE INOPERATIVE DURING PS CHECK.  REMOVED AND REPLACED 13WL EMERGENCY POWER SUPPLY UNIT BATTERY, PER AMM 33-51-38.
